# SDR FDEA202401070043

- Difficulty date: January 7, 2024
- Submitted: January 8, 2024
- Operation: Air carrier
- Aircraft: N659FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 757
- Aircraft time: 38,756 hours, 21,301 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A5397389820400
- Condition: Cracked
- Location: Frm 59a S40-41r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR FWD CUTOUT FRAME 59A DEFORMED BETWEEN STGR40R AND STGR41R COMPLIED WITH EA 6-5310-T0377654 P1 REPAIRED THE GOUGED AND DEFORMED FRAME AT   FR59A BETWEEN STGR40R AND STGR41R,  THIS IS CAT B REPAIR. THE RDAF   81333802/003/2024#A REPRESENTS A STAGE 1 APPROVAL FOR STATIC STRENGTH ANALYSIS. THE   6 MONTHS SOLUTION LIFE LIMITATION IS PENDING COMPLETION OF THE FATIGUE ANALYSIS. THIS   REQUIREMENT WILL BE TRACKED BY ENMDS TO OBTAIN STAGE 2 AND/OR STAGE 3 APPROVAL   WITHIN 6-MONTHS. MAJOR REPAIR IAW FEDEX GMM6-2-100. SEE WRI 53-10/6932 FOR WORK   DETAILS.
